# SDR UIEA2019091305496

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,670 hours, 10,663 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS: MAIN CARGO FIRE, CARGO FIRE LIGHT ILLUMINATED. PERFORMED FIM 26-14-00, MESSAGE CLEARED. NO FAULT MESSAGES AT THIS TIME.
